Ask the Experts

  1. RANJIT PRASAD
  2. General Nephrology Questions
  3. Saturday, 25 April 2020
  4.  Subscribe via email
Sir.. I took two dosage of azithromycin 500 daily for 3 days..... Now i hv to go to urine frequently..... I am worried about it.... Is it temporary??
Responses (1)
Accepted Answer Pending Moderation
Hi,

I am not aware of azithromycin causing urinary frequency. I would first ensure that your blood glucose is normal and that you don't have a urinary tract infection by getting a urine culture done.

Dr. Jordan Weinstein
  1. more than a month ago
  2. General Nephrology Questions
  3. # 1
  • Page :
  • 1


There are no replies made for this post yet.
Be one of the first to reply to this post!
Guest
Submit Your Response
Upload files or images for this discussion by clicking on the upload button below. Supports gif,jpg,png,zip,rar,pdf,jpeg,doc,docx,xls,xlsx
• Insert • Remove Upload Files (Maximum File Size: 10 MB) - NB: PLEASE REMOVE ALL IDENTIFYING DATA
ukidneyisup